# SDR HALA2023041900089

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 37,083 hours, 5,918 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 MAIN LANDING GEAR TIRE HAS EXTREME RETREAD SEPERATION. DUE TO LT LANDING GEAR DOOR DAMAGE, WILL REQUIRE GEAR DOWN FLIGHT. REMOVED AND REPLACED NBR 6 MAIN TIRE PER AMM 32-41. LP# 9781158. DEFERRED LANDING GEAR RETRACTING SYSTEM PER MIEL 32-31-3. M PROCEDURES C/W. PLACARD INSTALLED. THE LANDING GEAR DOWN VMO/MMO SELECTION SWITCH IS AT LIG ON. DMI 526677. LP# 9781161. REPLACED L LDG DOOR DAMAGE, REFERENCE LOGPAGE # 9781160. MEL & PLACARD REMOVED. "M" PROCEDURES REVERSED. VERIFIED VMO/MMO SWITCH IN NORMAL POSITION.
